RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 209, Number 3  


MATHEMATICS
Some area theorems for functions analytic in a finitely connected region
Yu. E. Alenitsyn
521
On functions of completely regular growth along curves of regular rotation
S. K. Balashov
525
A criterion for factorization of operator-functions with respect to a contour
I. Gohberg, J. Laiterer
529
On absolute spectral decompositions
I. M. Kozlovskii
533
On some new problems for Hardy class functions and continuous families of functions with double orthogonality
M. G. Krein, P. Ya. Nudel'man
537
Deductive-combinatorial construction of the theory of functionality
A. S. Kuzichev
541
On the classification of structurally stable nonautonomous systems of second order with a finite number of cells
L. M. Lerman, L. P. Shilnikov
544
On integral equations with a fixed singularity
G. M. Magomedov
548
On the correct solvability of the oblique derivative problem for parabolic equations in Dini spaces
M. I. Matiichuk
551
On conditions for Hausdorff normal solvability of a nonlinear problem
V. R. Portnov
555
On the growth of meromorphic functions of infinite lower order
I. P. Proskurnya
558
On the moment problem in locally convex spaces
V. S. Retakh
562
On approximations of certain function spaces and their applications
N. A. Strelkov
565
Abel summability of a differential Fourier series
S. B. Topuriya
569
On the construction of functions which conformally map a Jordan domain onto the unit disc
A. A. Tsygankov
573
Examination of a system of differential equations with a small parameter in the highest derivatives
M. A. Shishkova
576
On the construction of an optimal control effecting the exponential stabilization of linear systems
E. D. Yakubovich
580

ASTRONOMY
Instability of cold rotating and gravitating cylinder
V. A. Antonov
584
Natural exoelectronic emission of anorthosite rocks brought by the “Luna-20” probe
R. I. Mints, I. I. Mil'man, V. I. Kryuk, L. S. Tarasov
586

PHYSICS
Acoustic field due to random disturbances on a plate moving in a gas
E. A. Krasil'shchikova
589
On the theory of irreversible processes in non-equilibrium steady systems
L. E. Parhamanik, A. L. Sukstanskii
593

GEOPHYSICS
On the equivalence of geoelectrical sections in the frequency-sounding method
B. S. Ènenstein
597

Поправки к статье “О бесконечномерных пространствах, имеющих трансфинитную размерность” (ДАН, т. 199, № 6, 1971 г.)
L. A. Lyuksemburg
Поправки к статье “О вероятностях больших уклонений для сумм независимых случайных величин” (ДАН, т. 196, № 5, 1971 г.)
L. V. Osipov
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019